Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Consistent initialization of sensitivity matrices for a class of parametric DAE systems

Title data

Gerdts, Matthias ; Büskens, Christof:
Consistent initialization of sensitivity matrices for a class of parametric DAE systems.
In: BIT Numerical Mathematics. Vol. 42 (2002) Issue 4 . - pp. 796-813.
ISSN 0006-3835
DOI: https://doi.org/10.1023/A:1021952420623

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: DAE system; sensitivity analysis; consistent initial values; parameter perturbations
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Nov 2014 10:06
Last Modified: 18 Nov 2014 10:06
URI: https://eref.uni-bayreuth.de/id/eprint/3567